# SDR FDEA201211164042

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974263202
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, 22" INCHES RT OF CENTERLINE FLOOR SUPPORT FROM FR 67 TO FR 68 IS   DEFORMED IN THE MIDDLE WITH STRAIGHT EDGE PLACED ACROSS.  REMOVED DEFORMED FLOOR PANEL SUPPORT AND REPLACED WITH A SERVICABLE PART IAW A SRM 51-72-10 AND SRM 51-40-21. REPROTECTED AREA IAW SRM 51-75-10.
